# SDR CA981202004

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle
- Part number: MA4SPA
- Condition: Separated
- Location: Carburetor
- Component: Facet
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE POWER COULD NOT BE REDUCED BELOW 2300 RPM, THE THROTTLE APPEARED TO BE STUCK.  ON THE ADVISE OF THE TOWER AND GROUND STAFF, THE PILOT SET UP AN APPROACH AND ONCE LANDING WAS ASSURED THE ENGINE WAS SHUT OFF BY SETTING THE MIXTURE TO IDLE CUTOFF. THIS WAS EXECUTED AND AN UNEVENTFUL LANDING WAS CARRIED OUT.  POST-FLIGHT INSPECTION FOUND THE CARBURETTOR ACCELERATOR PUMP DISCHARGE NOZZLE HAD SEPARATED FROM THE PUMP AND JAMMED THE BUTTERFLY VALVE CAUSING LOSS OF THROTTLE CONTROL.
